# SDR CA971112004

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 8297117
- Condition: Chafed
- Location: Nr 2 Nac
- Part time: 8,455 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAKING FROM NR 2 NACELLE.  CASE DRAIN HYDRAULIC LINE FOR EDP CHAFED THROUGH FROM FOULING WITH ADJACENT HYDRAULIC LINES.  THREE LINES REPLACED.  SB 8-29-17 APPLIES.  PART TC:  10,487.
